MathSciNet Relay Station
MathSciNet bibliographic data
MR392713 06A20
Huhn, A. P. On G. Grätzer's problem concerning automorphisms of a finitely presented lattice. Algebra Universalis 5 (1975), 65–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement